# SDR UPS00234540

- Difficulty date: November 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 1 INCH CRACK AT BOLT HOLE, WEB AREA 24 INCHES AFT OF BULKHEAD NOSE W/W 3 INCHES UP FROM DOOR OPENING LT SIDE     REPAIR CRACKED WEB PER B727 SRM 51-40-2 SHEET 6
